# SDR HALA2018102500544

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 62,106 hours, 11,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND 2R EMERGENCY LIGHT INOP. RELAMPED AND CONDITION SAME. 2R EMERGENCY LIGHT CEILING NEXT TO LAV. REPLACED EMERG PWR SUPPLY AND BATTERY PACK M1209, OPS CHECK OK PER AMM 31-51-07.
